# SDR CALA2022032800804

- Difficulty date: March 28, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 73,748 hours, 15,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: NA
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY INOP BATT. WILL NOT HOLD CHARGE LOCATED ABOVE R1 DOOR REMOVED AND REPLACED EMERGENCY BATTERY LOCATED ABOVE R1 DOOR. REF B-777-200 REV 94. OPPS CHECK GOOD.
